Preprints and recent publications


Non locally modular regular types in classifiable theories With B. Hart, E. Hrushovski and M.C. Laskowski (Version1, 24 October 2019), arXiv:1910.11404v1 , hal-02332527

Semiabelian varieties over separably closed fields, maximal divisible subgroups, and exact sequences with F. Benoist and A. Pillay, Journal of the Institute of Mathematics of Jussieu, Volume 15,Issue 01 / janvier 2016, pp 29-69. (Published online: 17 july 2014)
On function field Mordell-Lang and Manin-Mumford with F. Benoist and A. Pillay , Published in Journal of Mathematical Logic.
On function field Mordell-Lang: the semiabelian case and the socle theorem with F. Benoist and A. Pillay, Published in Proceedings of the LMS.

back to homepage